MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; ADVIA CHEMISTRY CK_L CREATINE KINASE REAGENTS

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; ADVIA CHEMISTRY CK_L CREATINE KINASE REAGENTS
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed creatine kinase (ck_l) result was obtained on a patient sample on an advia 2400 chemistry instrument.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that a falsely depressed creatine kinase (ck_l) result was obtained on a patient sample on an advia 2400 chemistry instrument.The initial result was not reported to the physician(s).The sample was auto repeated on the original instrument.The auto repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed ck_l result.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00323 on 25-dec-2025.Additional information (29-jan-2026): siemens reviewed the instrument data and found that the analyzer flagged results with ¿u/u¿ absorbance limit errors, indicating that the reaction absorbance in certain test runs fell outside the allowable thresholds, which led to failure in reagent barcode label (rbl), calibration, quality control (qc), and patient results.The abnormal absorbance readings arose from a non-systemic interaction between the impacted ck_l reagent lot and specific analyzers/flexes.Although the reagent lot met specifications, variability in analyzer performance caused some units to interpret absorbance levels as out of range, producing inconsistent reaction absorbance behavior that triggered the u/u flags.The lot was within manufacturing specifications; however, instrument-specific performance variability led to u/u absorbance limit flags when used with this lot.This is categorized as a non-systemic analyzer¿reagent interaction, not a reagent malfunction, reflecting natural variability in reaction absorbance thresholds between analyzers, and lot-to-lot characteristics within specification but with slightly different optical behavior.Analyzer sensitivity differences caused some units to interpret absorbance at the limits as out of range.Siemens internal review confirmed the lot performed within specifications.Based on the siemens evaluation, it is determined that the abnormal reaction absorbance readings resulting from an analyzer-specific interaction with the impacted ck_l reagent lot potentially contributed to the event.The instrument is performing according to specifications.No further evaluation of this device is required.The investigation findings and investigation conclusions codes in the h6 sections were updated to reflect the additional information.

Brand Name
ADVIA CHEMISTRY
Common Device Name
ADVIA CHEMISTRY CK_L CREATINE KINASE REAGENTS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road, crumlin
registration # 8020890
co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23891963
Report Number2432235-2025-00323
Device Sequence Number17277875
Product Code CGS
UDI-Device Identifier00630414008943
UDI-Public(01)00630414008943(10)774608(17)261231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSMN 10729780
Device Lot Number774608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale